# SDR SWAA2021082404199

- Difficulty date: August 7, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Condition: Frayed
- Location: Assist Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY DOOR ASSIST HANDLE STRAP FRAYED. ; / [01] R&R L/H EMERGENCY DOOR ASSIST HANDLE STRAP PER AMM 52-22-51.
